Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Weakness, loose motions, headcahe, ultrasound shows mild pelvicalyceal dilation in kidney. Treatment advise?

hello mother have a great weakness within few days and she also ge some loose motion for 3-4days and she have headaeche too,we ask our local dr. he ask us for mumma s ultrasound we have made it and got they says r8 kidney shows mild pelvicalyceal dilatation in r8 was ,b mode,gyey scale sonography of the whole abdominal organ .suggest whts it and medicines what to do.......????????
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
Mild "pelvicalyceal dilation" in and of itself means little.
In some persons it is there, right from birth and needs no treatment if the dilatation does not increase gradually.
Dilatation can also occur in case of vesico-ureteric reflux, which disappears after the urinary bladder is emptied.
Get routine urine examination, alongwith kidney function tests.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor